# SDR RAIA00410018

- Difficulty date: October 20, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 17,224 hours, 19,685 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR136070
- Part serial: NC897796
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - UPON GEAR RETRACTION, THE RED GEAR LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LT MLG UPLOCK SWITCH.
